# SDR COMA9620012

- Difficulty date: July 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702M
- Make and model: Swrngn SA227AC
- Aircraft serial: AC703
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: IEN516
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE RIGHT MLG WOULD NOT INDICATE DOWN AND LOCKED UNTIL CYCLED 3 TIMES.  REPLACED THE RIGHT MLG OUTBOARD DOWNLOCK SWITCH.
